# SDR SIMA20250227001

- Difficulty date: February 27, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N742GR
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 41,053 hours, 27,542 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-018 WASTE DOOR CUTOUT INTERIOR SUPPORT CORRODED (LEVEL 2 CORROSION) REMOVED AND INSTALLED SERVICABLE WASTE DOOR CUTOUT INTERNALSUPPORT AND SHEAR CLIPS IAW EMB 170 SRM 51-40-08
